# SDR SOKF2019022802001

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 23,456 hours, 8,696 cycles
- Engine: Cfmint CFM565B43
- Engine time: 23,470 hours, 8,701 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM SAL TO YYZ THE AIRCRAFT RETURN TO SAL DUE TO ECAM WARNING MESSAGE SMOKE FWD CRG BTL FAULT /SMOKE AFT CRG BTL FAULT AT SAL STATION WAS PERFORMED TSM 26-16-00-810-805-A REMOVED AND REPLACED SMOKE DETECTORS 3WH, 4WH, 5WH, 6WH, IAW AMM 26-16-15 AND REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE IAW AMM 26-23-42 ADDITIONALLY WAS REMOVED AND REPLACED DIR CIDS 1 IAW AMM 23-73-34 OPERATIONAL CHECK OK NORMAL. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
